MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE LARGE, 10MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE LARGE, 10MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDL-L-PT10S
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with two prodisc l devices at l4-5 and l5-s1 on (b)(6) 2026.The surgeon implanted one of the devices off of midline, but thought that it would be okay.However, the patient was experiencing leg pain.The implant was removed on (b)(6) 2026 and the patient was fused.
 
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two prodisc l devices at l4-5 and l5-s1 on (b)(6) 2026.The surgeon implanted one of the devices off of midline, but thought that it would be okay.However, the patient was experiencing leg pain.The implant was removed on (b)(6) 2026 and the patient was fused.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with this complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The prodisc l device was not returned following the removal surgery.Therefore, no device evaluation could be completed.Additionally, no imaging was provided.There were no anomalies identified during the complaint investigation.The removal was completed because the implant was placed off of midline.The submission is 2 of 3 devices involved in this event.

Brand Name
PRODISC L PE-INLAY W/ X-RAY MARKER, STERILE, SIZE LARGE, 10MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH EXTON
240 sierra dr suite 100
exton PA 19341
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key25407544
Report Number3007494564-2026-00057
Device Sequence Number10741903
Product Code MJO
UDI-Device Identifier00843193111708
UDI-Public(01)00843193111708(17)300930(10)2025-0630
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P050010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDL-L-PT10S
Device Catalogue NumberN/A
Device Lot Number2025-0630
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexMale